# SDR CALA2022060101404

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 115,499 hours, 18,005 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Module
- Part number: 1FA011143
- Condition: Damaged
- Location: Packing Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

L HYD QTY LOW QTY SHOWING .48 SECURED L HYD PUMPS AS  PER CHECKL IST. FOUND EVIDENCE OF HYDRAULIC LEAKEAGE ON LEFT ENGINE. AFTER 78-34-01-05 ITEM 320. REPLACED PACKING PER AMM 78-34-01 AND  AMM ENGINE COWLS OPEN, NOTED HYDRAULIC LEAKEAGE COMING FROM UPPER 12-12-01 FOR HYD SERVICE TO FULL LEFT SYSTEM.  CHECK GOOD. PART OF ENGINE. FOUND PACKING PART NUMBER NAS1612-8 DAMAGED  ON VALVE MODULE DIRECTIONAL CONTROL THRUST REVERSER. REF. IPC ADD EMP:U235671,U381077
